# SDR SIMA201807121003

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,306 hours, 28,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUT OUT STRUCTURE THRESHOLD LOWER HORIZONTAL BEAM HAS SPOTS OF CORROSION BETWEEN FRAMES 20 AND 22. BLENDED CORROSION ON LOWER SILL IAW SRM 51-10-03, DETERMINED TO BE OUT OF SRM LIMTS. REMOVED LOWER SILL IAW SRM 51-40-02. INSTALLED NEW LOWER SILL IAW SRM 51-40-02. PRIMED AND TOPCOATED FASTENERS AND APPLIED CIC IAW EMB CPM 51-20-05, 51-21-06 , ETN EM-51-091 AND CPM 51-61-00.
